Unbounded Violations of Bipartite Bell Inequalities via Operator Space Theory

M. Junge, C. Palazuelos, D. Pérez-García, I. Villanueva, M. M. Wolf

Research output: Contribution to journalArticlepeer-review

Abstract

In this work we show that bipartite quantum states with local Hilbert space dimension n can violate a Bell inequality by a factor of order ω(√n/log2n) when observables with n possible outcomes are used. A central tool in the analysis is a close relation between this problem and operator space theory and, in particular, the very recent noncommutative Lp embedding theory. As a consequence of this result, we obtain better Hilbert space dimension witnesses and quantum violations of Bell inequalities with better resistance to noise.

Original languageEnglish (US)
Pages (from-to)715-739
Number of pages25
JournalCommunications in Mathematical Physics
Volume300
Issue number3
DOIs
StatePublished - Dec 2010

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Unbounded Violations of Bipartite Bell Inequalities via Operator Space Theory'. Together they form a unique fingerprint.

Cite this